# SDR UIEA200700273

- Difficulty date: July 20, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 65,569 hours, 12,675 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1166947
- Part serial: 000183
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL SEPARATING ON FORWARD EDGE OF LT WING GEAR INBOARD DOOR.  AREA IS 15.0 INCH LONG BY 1.0 INCH WIDE.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-300 SRM 51-40-09, FIG 12, SHEETS 1, 2, AND 3, TABLE II, 250*F CURE AND SRM 51-40-12, REFERENCE ATLAS AIR XEO NR 52-071907.
